EconPapers    
Economics at your fingertips  
 

Exact Solutions and Conservation Laws of the Drinfel’d-Sokolov-Wilson System

Catherine Matjila, Ben Muatjetjeja and Chaudry Masood Khalique

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We study the Drinfel'd-Sokolov-Wilson system, which was introduced as a model of water waves. Firstly we obtain exact solutions of this system using the -expansion method. In addition to exact solutions we also construct conservation laws for the underlying system using Noether's approach.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/271960.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/271960.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:271960

DOI: 10.1155/2014/271960

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem (mohamed.abdelhakeem@hindawi.com).

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:271960